# SDR SWAA2022033147370

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 663 LOWER VAPOR BARRIER UPPER ATTACH ANGLE CRACKED RBL 9 / REMOVED DAMAGED SECTION AT THE R/H STA 663 RBL 9 LOWER VAPOR BARRIER UPPER ATTACH ANGLE AND INSTALLED REPAIR PARTS IAW EA REPAIR-57EA-07467 REV. 1 AND ER 19-05612 REV. IR
